# SDR USAA040210

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 68,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WEB, .75 INCH LONG EACH, CRACKED (2) WEB CUTOUT UNDER SEAT TRACK BS785, LBL 55.  REPAIRED IAW SRM.
